Automorphisms of a Strongly Regular Graph with Parameters (1305, 440, 115, 165)

A. A. Makhnev, D. V. Paduchikh, M. M. Khamgokova

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)S112-S122
Number of pages11
JournalProceedings of the Steklov Institute of Mathematics
Volume304
DOIs
Publication statusPublished - 1 Apr 2019

Fingerprint

Strongly Regular Graph
Automorphisms
Graph in graph theory
Isomorphism Classes
Induced Subgraph
Complement
Unknown
Subset
Vertex of a graph

Keywords

  • isoregular graph
  • pseudogeometric graph
  • strongly regular graph

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

WoS ResearchAreas Categories

  • Mathematics, Applied
  • Mathematics

Cite this

@article{605dac17fbae45a2be501c6e6ebe9b87,
title = "Automorphisms of a Strongly Regular Graph with Parameters (1305, 440, 115, 165)",
keywords = "isoregular graph, pseudogeometric graph, strongly regular graph",
author = "Makhnev, {A. A.} and Paduchikh, {D. V.} and Khamgokova, {M. M.}",
year = "2019",
month = "4",
day = "1",
doi = "10.1134/S0081543819020123",
language = "English",
volume = "304",
pages = "S112--S122",
journal = "Proceedings of the Steklov Institute of Mathematics",
issn = "0081-5438",
publisher = "Maik Nauka-Interperiodica Publishing",

}

Automorphisms of a Strongly Regular Graph with Parameters (1305, 440, 115, 165). / Makhnev, A. A.; Paduchikh, D. V.; Khamgokova, M. M.

In: Proceedings of the Steklov Institute of Mathematics, Vol. 304, 01.04.2019, p. S112-S122.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Automorphisms of a Strongly Regular Graph with Parameters (1305, 440, 115, 165)

AU - Makhnev, A. A.

AU - Paduchikh, D. V.

AU - Khamgokova, M. M.

PY - 2019/4/1

Y1 - 2019/4/1

KW - isoregular graph

KW - pseudogeometric graph

KW - strongly regular graph

UR - http://www.scopus.com/inward/record.url?scp=85067048740&partnerID=8YFLogxK

UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000470756500011

U2 - 10.1134/S0081543819020123

DO - 10.1134/S0081543819020123

M3 - Article

VL - 304

SP - S112-S122

JO - Proceedings of the Steklov Institute of Mathematics

JF - Proceedings of the Steklov Institute of Mathematics

SN - 0081-5438

ER -